# SDR DALA2021011100142

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 20 LT SIDE ON DOOR STOP 1, OPEN FASTENER HOL E 3 ON FRAME.  CORRECTIVE ACTION: PERFORMED ROTOTEST INSPECTION ON COMMON AFFECTED HOLES AFTER SEPARATION OF LAYERS ON DOOR STOP 1 LOCATE FR 20 LT AND DID NOT FIND CRACKS.  OK FOR SERVICE.
